# SDR HEEA955376

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6610Y
- Make and model: Bell 206L-3
- Aircraft serial: 51419
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: 206032308103S
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILBOOM RING CRACKED AT UPPER R/H ATTACHMENT POINT. REMOVED CRACKED RING AND REPLACED WITH SERVICEABLE RING AND RETURNED AIRCRAFT TO SERVICE.
